# SDR MASA2016052812720

- Difficulty date: May 28, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 32,079 hours, 25,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHT, ROW 3 INOPERATIVE.  REPLACED BULB, OPS NORMAL.
